Ask an expert
Question

11 Jul 2005

Roaccutane
Dear CyberDoc

I previously contacted you regarding my reaction towards the Roaccutane medication. It has been three weeks now since I left the medication. The dermatologist said that I must start using it again after two weeks and then inform her of what happens. 50mg a day. I am a bit scared as I don’t know if my eyes will swell again. I am really desperate for a new skin and I am willing to take the Roaccutane and live with the side-effects, but I don’t want swollen eyes again.

What do you suggest? Should I start drinking it again and see what effect it has on me? Is it safe?

PLEASE HELP!

Regards
Me
Answer 299 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Me, the safest would be to start at a much lower dose than before and increase it in small increments every week. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.